# SDR CA100707009

- Difficulty date: June 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,613 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187B
- Condition: Intermittent
- Location: Fuel Systetm
- Part time: 451 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP WAS INTERMITTENT, FUEL PUMP REPLACED.
